Department

Home Selected publications Exact analytical solutions for some popular benchmark problems in topology optimization III: L-shaped domains revisited
Exact analytical solutions for some popular benchmark problems in topology optimization III: L-shaped domains revisited PDF Print E-mail
structural optimizationExact analytical solutions for some popular benchmark problems in topology optimization III: L-shaped domains revisited
T. Lewiński, G. I. N. Rozvany, T. Sokół, K. Bołbotowski
Structural and Multidisciplinary Optimization
June 2013, Volume 47, Issue 6, pp 937-942
Read online>>

The paper provides the corrections and extensions of the paper of the same title, published in vol. 35, 2008, pp. 165–174 of the current journal. The analytical solutions of Michell trusses constructed within the L-shaped domains are confirmed by the ground structure method of the truss optimization, thus giving the upper bounds of the exact solutions.


 

Department seminars

No current events.

<<  September 2022  >>
 Mo  Tu  We  Th  Fr  Sa  Su 
     1  2  3  4
  5  6  7  8  91011
12131415161718
19202122232425
2627282930  

Conferences

No current events.

Books

dzierzanowski.png

Z galerii Katedry

Home Selected publications Exact analytical solutions for some popular benchmark problems in topology optimization III: L-shaped domains revisited
We have 87 guests online

Statistics

Content View Hits : 2829512